MathSciNet Relay Station
MathSciNet bibliographic data
MR583340 (81m:35088) 35L65
Mock, M. S. Systems of conservation laws of mixed type. J. Differential Equations 37 (1980), no. 1, 70–88.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement